# SDR ASAA0640039

- Difficulty date: January 16, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878102
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON LT MOPSILL AT BS 950, WL 208.  REMOVED AND REPLACED MOPSILL IAW B737-400 SRM 53-60-15, 51-40-02, 51-40-08 AND AMM 51-21-41.  (M)
